# SDR VJ32002F00087

- Difficulty date: October 4, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N6311Z
- Make and model: Beech F33A
- Aircraft serial: CE997
- Engine: Cont IO520*
- System (JASC): 5500 · Empennage Structure
- Part: Bulkhead
- Part number: 0024400237
- Condition: Cracked
- Location: Enpennage
- Part time: 19,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION OF THE EMPENNAGE SECTION OF THIS AIRCRAFT A MECHANIC FOUND A CRACK IN THE RADIUS BEND AREA UPPER LEFT CORNER OF THE BULKHEAD.
